# SDR CALA2013122693933

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 64,552 hours, 24,554 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BUCKLE ON THE JUMP SEAT BEHIND THE CAPTAIN`S SEAT IS INSTALLED UPSIDE DOWN.    REINSTALLED BUCKLE RIGHT SIDE UP.
